# SDR AALA202406132208

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 21,742 hours, 8,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WS NOT GROUNDED: LEFT HAND FORWARD EMERGENCY DOOR DAMPER AND EMERGENCY OPERATION CYLINDER REQUIRES SERVICING. MAINTENANCE SERVICED THE LEFT HAND FORWARD EMERGENCY DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
